# SDR 06FDEA1377

- Difficulty date: April 11, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 38,239 hours, 25,866 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Missing
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 PYLON FWD BLOWOUT PANEL MISSING AFTER TEST FLIGHT.  REPLACED MISSING PANEL AND CORRECTED DUCT LEAK AT PRE-COOLER.
